# SDR SIMA20220609014

- Difficulty date: June 9, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N234JW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000566
- Aircraft time: 14,910 hours, 9,803 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17067358009
- Condition: Gouged
- Location: Fr 33-34
- Component part number: 17067358009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER SEAT TRACK IS GOUGED BTW FR. 33-34-C/A-PERFORMED SPLICE DEVICE REPAIR BY INSTALLING SPLICE DEVICE ON FR. 33-34 IAW EMB-175 SRM 53-00-10 REPAIR 02P.(MAJOR REPAIR)
